# SDR AALA202110253740

- Difficulty date: October 3, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A300*
- Aircraft serial: 6908
- Aircraft time: 17,879 hours, 6,738 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D5337062220600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.770 IN, W=0.268 IN, D=0.003 IN, ON LEFT HAND MAIN LANDING GEAR DOOR FORWARD ATTACH FITTING, LOCATED AT FR 42 BETWEEN S41L AND S42L. REPLACED FITTING PER SRM 51-72-11-911-001, SRM A321 51-42-11-801 AND DWG D53372790.
